# SDR FDEA2018111963306

- Difficulty date: November 6, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0815
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER SURFACE APPROX XORS 264 STRINGER 12 - CORROSION AROUND   FASTENER. REMOVED CORROSION AT APPROX XORS264 STRINGER 12 RH WING UPPER SURFACE   AROUND FASTENER REF MD10 SRM 57-10-00 VOL1 FIG 60 SHT 1 MATERIAL REMOVED WAS   APPROX .028 MAX ALLOWED IS .017 PER MD 10  SRM 57-10-00 VOL 1 FIG 61 SHT,1. AREA IS OUT   OF LIMITS MAX MATERIAL REMOVED IS .028 BOEING FOUND ACCEPTABLE PER NOTED   INSTRUCTIONS AS A PERMANENT REPAIR E.A. 8-5710-T0343538. TITLE WINGS BASIC WING   STRUCTURE RH WING UPPER SKIN CORROSION REPAIR XORS 264 AT STRINGER 12.
